# SDR PCAA9700651

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822EX
- Make and model: Dhav DHC8102
- Aircraft serial: 187
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED OVERHEAD LIGHT, OPERATIONAL CHECK GOOD.  A/C RETURNED TO SERVICE.  (M)
